# SDR P5CA9701374

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE FOUND ON BOTTOM OF FUSELAGE AREA BELOW REAR CARGO DOOR BS 1980 BETWEEN S46R TO S50L, DEEPEST GOUGE APPROXIMATELY .025 AT S49R WHERE CRACK IN SKIN DETECTED BY HFEC CHECK.  REPAIRED CRACK PER BOEING SRM 53-30-03 FIGURE 1 BLENDED GOUGES PER 51-10-01.
